# SDR AALA201909049048

- Difficulty date: August 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BEAM FROM FR 68 TO FR 69, LBL Y1162.5. REPLACED BEAM PER SRM 51-72-11 AND DRAWING D53472780.
